U.S. doctors online nowAsk doctors free
A 53-year-old member asked:

Are there tests to confirm the doctor's diagnosis of calcium channel blocker overdose?

1 doctor answer2 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
No: It's a clinical diagnosis based on history and physical exam. An ekg may show complications but isn't specific for CCB od.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 35-year-old member asked:

Explain the problem of a calcium channel blocker overdose.?

2 doctor answers9 doctors weighed in
Dr. Liviu Klein
Cardiology 23 years experience
Many symptoms: Calcium channel blocker overdose leads to bradycardia (slow heart beat), heart block, low blood pressure, syncope (fainting) and sometimes can be fatal. Immediate medical attention should be thought if the overdose is suspected.
A 26-year-old member asked:

What the heck is calcium channel blocker overdose really?

2 doctor answers5 doctors weighed in
Dr. Vasudev Ananthram
Cardiology 32 years experience
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.